# SDR DALA2016103108035

- Difficulty date: March 22, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 76,373 hours, 34,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON SKIN REINFORCEMENT DOUBLER AT RT NLG BAY ASSEMBLY.  REPAIR ON INTERNAL FUSELAGE SKIN LOCATED BTW FR 17 TO FR 18 AND AT LEVEL STR 39R IN RT LATERAL AVIONIC COMPARTMENT AS PER ER/A N 524162-14 REV 0 REV A.
